# SDR SWIA202265315

- Difficulty date: January 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Part number: SH670314127
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL RETAINER ON THE FUSELAGE IS CORRODED ON THE AFT SIDE AROUND SCREW HOLES AT THE BOTTOM.     (C-CHECK RO 4/9/2022)    REMOVED AND REPLACED THE SERVICE DOOR SEAL STRIKER RETAINER IAW CRJ-700 SRM  51-42-06-001-001-A01 REV.38B, DATED 12/14/2020. COMPLIED WITH SKYWEST MAJOR REPAIR TASK CARD 51-900-1002-SKY. NO CHANGE WEIGHT AND BLALANCE.  LEAK TEST IS GOOD AT THIS TIME. REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
